# SDR FDEA201106202348

- Difficulty date: June 20, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 42,964 hours, 28,450 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6520827226
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED STA 620 BL 0 TO LBL 24.  CUTOUT DAMAGED AREA IAW SRM 51-10-2.  FABRICATED REPAIR PARTS IAW SRM 53-10-8 FIG 3.  TREATED AND PRIMED NEW PARTS IAW SRM 51-10-2.  INSTALLED NEW PARTS IAW SRM 51-30-2.
